# SDR RAIA980601

- Difficulty date: June 1, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N426AM
- Make and model: Bag JETSTM3201
- Aircraft serial: 874
- Engine: Garrtt TPE3311UA
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Bird Strike
- Location: Left
- Part time: 13,014 hours
- Stage of operation: TO
- Nature of condition: C
- Precautionary procedure: C, D

## Discrepancy

FLT 7486 - STL - ON TAKEOFF ROLL, LEFT ENGINE INCURRED FOREIGN OBJECT DAMAGE DUE TO BIRD STRIKE.  MAINTENANCE REPLACED LEFT ENGINE.  (M)
